# SDR 02FDEA00593

- Difficulty date: August 16, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,261 hours, 23,573 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 1843801
- Part serial: 0217
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  NO PACK TAKEOFF, ALL BLEED AIR SWITCHES CLOSED, 0 PSI MANIFOLD PRESSURE PRIOR TO TAKEOFF.  LIGHT WENT OUT AS THRUST LEVERS RETARDED AND NR 1 BLEED AIR VALVE WAS OPENED.  OVERHEAT SYSTEM TESTED GOOD.  LIGHT REMAINED OUT FOR REMAINDER OF FLIGHT.  ABNORMAL PROCEDURES COMPLETED.  REMOVED AND REPLACED NR 1 PRECOOLER IAW 36-11-051-4.  LEAK AND OP CHECKS GOOD.
